Sunbury CC
Essendon Fields Crit - NEW COURSE

Details
Date
Sun, 3 Apr 2016
Format
Sunbury CC Crit
Course
Larkin Court Crit Circuit
Entries open
Sun, 20 Mar 2016 8:00 PM AEDT
Entries close
Sat, 02 Apr 2016 5:00 PM AEDT
Scratch cut-off
Fri, 01 Apr 2016 7:00 PM AEDT
Pay online by
Sat, 02 Apr 2016 5:00 PM AEDT

Essendon Fields Crit

EXCITING NEW CIRCUIT


About the Event

  • Presented by: - This race is proudly presented by Sunbury Cycling Club with amazing support yet again from Essendon Fields & Giant South Yarra
  • Location: - Larkin Court, Essendon Fields (head to the end of the road) .
  • Parking: - Park on the grass area near the road closure.
  • Facilities: - Toilets, Coffee and First Aid (also potential for BBQ - TBC). Power is generator only. Please bring water if you can remember.

About the Circuit

  • New Circuit: - This circuit is a 1.3km closed road circuit on a portion of new road at Essendon Fields. (Please note this is not the other new circuit near the car dealerships, but the 3rd Crit circuit at Essendon Fields).
  • Test Event: - Given this circuit has not been raced previously, we will be limiting bunch sizes to 40 and ask riders to be mindful they may need to flexible on the day if required. We are particularly interested to see whether bunches stay together or are affected by the famous Essendon Fields winds, and what this may mean for lapped riders if it eventuates.
  • Grades Offered: - Due to the width & shape of the course, we are offering one senior grade each time slot. This obviously impacts the ability to offer the full range of grades due to time constraints regarding the length of the day - particularly for volunteers. Whilst perhaps conservative, we believe testing the circuit is prudent and is the purpose of this event. We would like to offer E grade and separate women's grades in the future but prefer to do this once we have some concrete experience about how the circuit races. Please note that we will prize first woman in each senior grade this race.

Race Schedule (Provisional & Subject to Change)

Time Grade Duration
8:00AM Registration Opens / Free Practice
9:00AM D Grade 40 Minutes
9:45AM C Grade 45 Minutes
10:35AM KIDS 50 Minutes 11:25AM Presentation (D, C & Kids) + Free Practice 20 Minutes 11:45AM B Grade 50 Minutes 12:45PM A Grade 60 Minutes 2:00PM Para-cyclists (tentative - see FAQ below) 45 Minutes 2:45PM Presentations - B, A & Para-cyclists - to be confirmed 10 Minutes

Race Fees

  • Online Pre-Payment $15.00 (inc Merch Fee), Cash on-the-day (if available) $20
  • On-the-day Volunteers: Free Entry (please enter online, no payment required)

Scratching & Waitlisting

  • Scratching: - Scratching is a self-serve, automated refund if withdrawing via EntryBoss within scratching cut-off time.
  • Waitlisting: - You will be advised of your entry status by email after entering. It is possible that you will be waitlisted for your chosen grade if the rider count exceeds this event's pre-set limits. If you are waitlisted, you are basically waiting for a spot to come available through Scratchings or riders being re-graded. Many waitlisted riders end up riding so don't give up all hope of getting a ride. If you'd rather not wait and want to be removed for the waitlist, please Scratch yourself from the race & get an automated refund.

Race Day Procedures

  • Rego Close: - Rego closes 15 minutes prior race start.
  • No Licence, No Race: - riders need a current licence (or proof of renewal) to race. CA licences only.
  • New to Racing: - 3 Race Licences are available for new riders ($55 on the day). Please allow time to process prior to race time.
  • Red Light Policy: - This Crit is exempt from the red light policy requirement as it is on a closed circuit.
  • On-the-day Entries: - if available, will close 30 minutes prior race start. Please arrive early to improve your chances of a race start. Please note Grade Limits will be applied so on-the-day entries are not guaranteed.
  • Announcements: - Please check the SCC website, SCC Facebook or SCC Twitter for any announcements regarding racing.

FAQ

  • J17's - Most J17's are super keen to race senior grades and commonly do so at other crits. Given this is a closed course, we recommend J17's use this as an opportunity to race the appropriate senior grade. Please register early as we have grade limits in place.
  • Para-Cyclists - please note that Geelong are hosting the Cycling Victoria Paracycling ITT this same day so we expect most para-cyclists will race there (please see - http://www.vic.cycling.org.au/Events-Results/Event-Details/geelong-itt-2)

More Information


SCC Club Sponsors


Entry prices

Online pricing:

Regular entry
$15.00
Volunteer entry
$0.00

Junior entry is $5 on the day (no need to pay online). Licensed juniors are guaranteed a start and can enter on the day. We do however appreciate you letting us know you are coming by entering online (no payment required).

Actions available